# SDR 99ZZZX969

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3856J
- Make and model: Cessna 150G
- Aircraft serial: 15065156
- System (JASC): 8011 · Engine Starter
- Part: Clutch
- Part number: 1971890N
- Condition: Damaged
- Location: Starter
- Part time: 48 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEETH ON PINION GEAR WERE GROUND OFF; METAL WAS FOUND IN THE OIL SUMP AND SCREEN.  THIS PART WAS NEW.  STC SE00262NY CANADIAN AERO MANUFACTURING.
